# SDR AWXA200501107

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 22,429 hours, 8,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001214
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED THAT AN EMERGENCY FLASHLIGHT BATTERY WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT AND BATTERY.  OPERATIONAL CHECKS WERE GOOD.
